Skip to Content

Does subutex cause swelling in the hands?

Responses (2)

subzero58 31 Aug 2010

when i started on sub my legs and arms swelled cause its hard to drain your bladder in the beginning.sleep with legs and arms elevated if possible. drink plenty of water.if needed get water pills.

taylorlynn3314 23 Nov 2010

Subzero, did the swelling stop? I had extreme swelling from suboxone in my legs the first week. My doctor changed me to subutex and its only been two weeks. The doctor told he he has never heard of this side effect. I talk to the local pharmacy and they said that I cut down my dosage too quickly. That I need to take what is prescribed and it will go away. This meds have been a life saver! I pray the swelling will leave. Did it for you?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions